# SDR SWAA2012083007230

- Difficulty date: August 23, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 55,407 hours, 45,244 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACKED BETWEEN BS 360 TO BS 380, STR 2L.  REPAIRED STRINGER IAW EA.
